I occasionally have episodes where my eyes rapidly dart back and forth for anywhere from one to five minutes, making me very dizzy and disoriented. It used to happen a few times a year, usually while lying in bed or watching t.v. Lately, it has been happening much more often. What confuses me most is that the last 3 times it happened were each a week apart while sitting in a therapy session. Almost as soon as I got up and began walking out, the eye movements began to fade. I'm wondering if this has something to do with the small room and dim lighting of the therapist's office or if it is possibly a psychological issue. At first I thought it was Nystagmus but my issues didnt seem to match the description. Any ideas or suggestions? Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.